MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SM, LT ULNA COMPONENT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SM, LT ULNA COMPONENT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 5005-102L
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records "indicate" devices were manufactured and accepted into final stock on with no relevant reported discrepancies.Based on the device identification the complaint databases were reviewed for similar reported events regarding "aeseptic" loosening.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Revision of ulnar component for aseptic loosening.
 
Additional Manufacturer Narrative
Initial reporter type.Additional information: g5 510k provided.An event regarding loosening involving a solar ulna device was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned medical records received and evaluation: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Revision of ulnar component for aseptic loosening.

Brand Name
SM, LT ULNA COMPONENT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8232520
Report Number0002249697-2019-00133
Device Sequence Number1745763
Product Code JDC
UDI-Device Identifier07613327137590
UDI-Public07613327137590
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number5005-102L
Device Lot NumberMNAHM9
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient Weight84